# SDR NACA2022080200004

- Difficulty date: August 2, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 107,438 hours, 19,249 cycles
- Engine: Ge CF680C2B6
- Engine time: 9,700 hours, 3,572 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Probe
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE EGT PROBE ATTACH POINT BROKEN. REMOVED AND REPLACED 12 OCLOCK EGT PROBE PER B767 AMM 77-21-01
